# SDR MWEA99392

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST HYDRAULIC PRESSURE FLUID AND RAN QRH HYDRAULIC PRESSURE LOW LIGHT ON PROCEDURE.  MTC REMOVED AND REPLACED RIGHT ENGINE DRIVEN PUMP AND AUXILIARY ELECTRIC PUMP.  FABRICATED AND INSTALLED LINE IN WHEEL WELL AREA.
